Formal Languages over Free Binoids

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)219-234
Number of pages16
JournalJournal of Automata, Languages and Combinatorics
VolumeVol.5
Issue numberNo.3
Publication statusPublished - 2000

Cite this

Formal Languages over Free Binoids. / Jinbo, Shuuji.

In: Journal of Automata, Languages and Combinatorics, Vol. Vol.5, No. No.3, 2000, p. 219-234.

Research output: Contribution to journalArticle

@article{c93c27cdf1874fa1b806f13c06b578eb,
title = "Formal Languages over Free Binoids",
author = "Shuuji Jinbo",
year = "2000",
language = "English",
volume = "Vol.5",
pages = "219--234",
journal = "Journal of Automata, Languages and Combinatorics",
number = "No.3",

}

TY - JOUR

T1 - Formal Languages over Free Binoids

AU - Jinbo, Shuuji

PY - 2000

Y1 - 2000

M3 - Article

VL - Vol.5

SP - 219

EP - 234

JO - Journal of Automata, Languages and Combinatorics

JF - Journal of Automata, Languages and Combinatorics

IS - No.3

ER -